Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Developed skin rash while on Bumex tab. Side effect of medication?

My mother has recently developed a skin rash on her back while on bumex 2mg.on since august 10. She had no rash before she started to go out in backyard and in the sun for 30mins or more.She has had a skin rash due to sulfa drus taliken once about 40yrs ago.She thinks the Bumetadine is causing her rash.What do you think ?
Mon, 30 Sep 2013
Report Abuse
Dermatologist 's  Response
Hi any drug can cause rash.yes the drug might have caused rash in this case.as rash appeared after going to sunlight.it indicates it is a phototoxic drug..use atarax 25 mg at night to relieve from itching .a antibiotic like azithromycin 500mg od for three days and application of calamine lotion can cure it.if no response try oral steriods
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my 21 year old son took a round of amoxycillin - developed a rash and was told it was a reaction to the medicine, They took him off the amoxycillin...

Recent questions on  Azithromycin

doctor1 MD

Hi, My 6 year old who swims 4 days a week has ear infection. It started 2 days ago and he s on Azithromycin now. Since last night there is a...

doctor1 MD

I am Mrs. Banu. I was asked to take a dose of AF-Kit by my OBGYN for a mild pelvic inflammation. I have no idea which tablet should be taken after...

doctor1 MD

I take Lo Loestrin Fe, but my doctor just prescribed azithromycin to me for my bronchitis. Do you think consuming both the pill and the antibiotic...

doctor1 MD

i have got pneumonia 4 years ago & hospitalized take azithromycin injection and other medicines but i could not feel better & got fever frequently...

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes...